Got a Medical Question? Ask a Doctor Online!
The views expressed by me are for educational purposes only and do not establish a doctor patient relationship.
Thanks for your question.
Simvastatin at high doses can cause muscular pain.
Simvastatin 80 mg is highest dose and likely is causing these symptoms.
You need to discuss with your doctor to reduce the dose or switch to a different medication like Pravastatin which has less incidence with muscle pain.
Take CoQ10 400 mg daily as this has proven to help with statin induced muscle pains.
You should also follow a high fiber low fat diet.
Take red yeast rice extract, oyster mushrooms, ochra, tofu, almond, benecol sppread daily as they can lower your cholesterol rapidly by 30% in 4 to 6 weeks.
Please click ACCEPT button and leave a POSITIVE FEEDBACK, if you do not have any further question, so that I get rewarded for my time & effort. Thank you!Please ask for Mysticdoc for your future questions. Please bookmark my profile for asking further questions!This is the link to my profile: http://www.justanswer.com/medical/expert-mysticdoc/